Opuscula Math. 34, no. 2 (2014), 363-373
Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations
Abstract. The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.
Keywords: telegraph equation, doubly periodic solution, Green's function.
Mathematics Subject Classification: 35B10, 35L70.
- Received: 2013-09-03.
- Revised: 2013-11-12.
- Accepted: 2013-11-12.